| Model Number |
305757 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd eclipse¿ needle the needle was clogged.There was no report of patient impact.The following information was provided by the initial reporter: verbatim: we just had another one today that we were attempting to locally numb a patient with lidocaine where nothing would come out as if there was no hole or opening.Are you able to provide the incident date? (b)(6) 2023.What is the patient outcome? are there any adverse events/serious injuries? no adverse events, just changed the needle out when we went to inject and nothing came out.Was there a delay of, or change in, the course of treatment due to the event? the only delay was because we had to change the needle out until we found one that was working.Were you able to draw up solution and then unable to expel? seperate needles are used to draw up solution.Is there any visible blockage? no.
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
Event or Problem Description
It was reported while using bd eclipse¿ needle the needle was clogged.There was no report of patient impact.The following information was provided by the initial reporter: we just had another one today that we were attempting to locally numb a patient with lidocaine where nothing would come out as if there was no hole or opening.Are you able to provide the incident date? on (b)(6) 2023.What is the patient outcome? are there any adverse events/serious injuries? no adverse events, just changed the needle out when we went to inject and nothing came out was there a delay of, or change in, the course of treatment due to the event? the only delay was because we had to change the needle out until we found one that was working.Were you able to draw up solution and then unable to expel? separate needles are used to draw up solution.Is there any visible blockage? no.